# SDR 2016FA0000585

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: General aviation
- Aircraft: N185PR
- Make and model: Cessna A185F
- Aircraft serial: 18502889
- Aircraft time: 7,875 hours
- Engine: Cont IO520D
- Engine time: 945 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658077658088
- Condition: Spalled
- Location: Engine
- Part time: 268 hours
- Component: Cylinder, Cont
- Component part number: 658552A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SURFACE OF THE LIFTERS WHICH CONTACT THE CAMSHAFT HAVE BEGUN TO SPALL AND PIT. THERE IS ONLY 268.2 HOURS SINCE THE ENGINE WAS REPAIRED AND THE LIFTERS WERE REPLACED DUE TO A SIMILAR ISSUE WITH THE OLD LIFTERS. THIS APPEARS TO BE A CHRONIC PROBLEM AS IT HAS HAPPENED TO 3 OTHER ENGINES ON DIFFERENT AIRCRAFT IN OUR FLEET. PICTURES OF DAMAGE ARE AVAILABLE UPON REQUEST.
